# SDR CALA2013083090874

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 45,631 hours, 17,865 cycles
- Engine: Iae V2527A5
- System (JASC): 3418 · Stall Warning System
- Part: Screw
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOUD SQUEAL ROW 1-2 NEAR WALL-FLOOR.  PRESSURIZED ACFT IAW AMM 05 -53-00-780-03.  FOUND CAPTAINS AOA SENSOR ATTACHMENT SCREWS LOOSE, SECURED. FIRST OFFICERS AOA BLANKING PLATE CLOCKED WRONG.  REINSTALLED IAW MM. NO NOISE NOTED.
